# SDR QXEA200701311

- Difficulty date: August 9, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,770 hours, 31,475 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5  PDX - LEFT WING NR 2 FLAP TRACK UPPER SURFACE OF LOWER TRACK HAS PITTING.  REPAIRED IAW RD8-57-986.
